Does anyone taking Kisqali - SHARE Metastatic ...

SHARE Metastatic Breast Cancer
3,397 members3,861 posts

Does anyone taking Kisqali

PLASEM
PLASEM

I would like to know if anybody is using Kisqali or Versenio or Affinitor because I am trying to see what I can take because it seems that Ibrance stop working I took it first with Letrozole then with Falsodex for four months my oncologist wants me to start chemotherapy I wish I can continue taking chemo pills my cancer markers are going up and I am having more pain on my hips and my scan CT shows new sites bone scan negative PET CT negative and MRI of my lumbar and pelvis inconclusive thank you

5 Replies
oldestnewest

I am still on Ibrance but my oncologist has said that when Ibrance is no longer working that affinitor is his first choice for me to try. Having to change chemo's is difficult. Good luck. Blessings, Hannah

PLASEM
PLASEM
in reply to hdhonda

Thanks

I was where you are. Letrozole and Ibrance stopped working. Then Faslodex and afiniter stopped working. Was going to try verzenio but oncologist suggested Taxol chemo due to rising tumor markers and progression on petscan.

That's where I am now hope it works.

Barbara

PLASEM
PLASEM
in reply to Jerseygirl45

I will pray for you, thank for answering me, I am very concerned because it started last June 2018 CT came with possible new sites then my oncologist ordered bone scan came negative then last August I had PET CT and it was negative but because I am having so much pain on my hips and lower back I had MRI and radiologist is not sure So inconclusive my tumor markers are going up little by little so my oncologist suggested chemotherapy the only treatment that I had was Ibrance with Letrozole then switched to Falsodex and Xgeva I would like to have at least CT and confirm thanks again

Jerseygirl45
Jerseygirl45
in reply to PLASEM

I don't blame you I would not do Taxol chemo if there was any chance I did not need it yet. My markers were going up 100 points a month since last January. One is up to 1100s the other 800s. I think they do about three different meds and then they go to chemo. I am very upset that I will lose my hair but do not want to wait until it goes further than my bones. I hope your stays in check. Maybe you have arthritis in hips. I have it very bad in knees and get gel injections every few months.

Wishing you well and good news.

Barbara

You may also like...